Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 16, 2016, 6:33 PM EDT for Kent County, Maryland. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 6:33 PM EDT (22:33 UTC)
- Expired
- Jul 16, 2016, 7:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, MD
The radar
The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
538
WWUS81 KPHI 162233
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
633 PM EDT SAT JUL 16 2016
MDZ008-012-015-019-162300-
CECIL-TALBOT-KENT-QUEEN ANNE'S-
633 PM EDT SAT JUL 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...NORTHWESTERN
TALBOT...SOUTH CENTRAL CECIL AND CENTRAL QUEEN ANNE'S COUNTIES...
AT 630 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ON THE
WESTERN SHORE OF THE CHESAPEAKE BAY...AND MOVING EAST AT 25 MPH.
IF THESE STORMS MAINTAIN STRENGTH ACROSS THE BAY...THEY COULD BE
SEVERE WITH WIND GUSTS UP TO 60 MPH AND QUARTER SIZED HAIL.
RESIDENTS ALONG THE NORTHEASTERN SHORE OF THE BAY ARE ENCOURAGED TO
KEEP AN EYE ON THE WEATHER FOR FUTURE UPDATES.
LOCATIONS IMPACTED INCLUDE...
TALBOT...CHESTERTOWN...ROMANCOKE...ROCK HALL...CECILTON...
BETTERTON...OLD TOWN...KENNEDYVILLE...STEVENSVILLE...CHESTER...
NEWTOWN...TILGHMAN ISLAND...LANGFORD...GRASONVILLE...MORGNEC...
QUEENSTOWN...GALENA...STEVENSVILLE SOUTH...DOMINION AND KINGSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3894 7636 3904 7631 3898 7628 3900 7617
3915 7628 3932 7618 3944 7599 3942 7578
3886 7626 3891 7625 3894 7628 3890 7628
3889 7629 3896 7631 3885 7634 3882 7624
3868 7634
TIME...MOT...LOC 2230Z 287DEG 25KT 3931 7634 3883 7673
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 16, 3:37 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 16, 3:37 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 337 PM EDT SAT JUL 16 2016 .SYNOPSIS... A weakening cool front will continue to settle south across our area through tonight before dissipating. Otherwise, high pressure remains well to our southeast through early next week. As low pressure tracks well to our north, an associated cold front will slowly move across our area late Monday night and Tuesday. High pressure builds in for Wednesday and Thursday, before shifting to the south and east Thursday night and Friday. The next cold front may start to approach late Saturday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Isolated/scattered showers and thunderstorms have develop along a frontal boundary/surface trough that has stalled out across the area. A weak area of low pressure has developed along the boundary today, which is helping enhance the showers and thunderstorms, along with enhanced lift front an approaching short wave from the west. Showers and thunderstorms will continue to develop through the afternoon and into the evening associated as daytime instability remains. A secondary frontal boundary is expected to move into the area overnight, which may bring a second round of showers and thunderstorms across the area late this evening and into the early morning hours. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... On Sunday, high pressure to our west will weaken as it moves toward our area during the day, while the frontal boundary slowly pushes offshore. There will remain a slight chance of showers, especially early in the day as a short wave/vorticity impulse slides across the area. Once this impulse slides to the east, the remainder of the day should remain dry. Sunday will be another very warm day, but not quite humid enough to warrant a Heat Advisory. Peak heat index values in the low to mid 90s are expected. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Summary...Building heat and humidity early next week (Monday), then a cool down for midweek before another round of potential excessive heat/humidity arrives either Friday or Saturday. The synoptic setup is comprised of a ridge across the southern states Sunday night through Monday which then expands some north and eastward through late next week. An initial zonal flow aloft however is across our region into early next week as a trough in Canada glances the Great Lakes region to New England. This trough does amplify across the Northeast however Tuesday and Wednesday before shifting offshore as ridging builds from the west and southwest. Overall, this pattern favors a couple shots of excessive heat and humidity which is mainly on Monday and then again Friday and Saturday. The details however, especially pertaining to convective chances, will determine the extent of the heat. We used a model blend for Sunday night through Tuesday, then blended in the 12z WPC guidance thereafter. Some adjustments were then made following additional collaboration with our neighboring offices. For Sunday night...As the flow turns more zonal aloft there are some very weak short waves embedded within that moves across our area. This may allow for an isolated shower early, although the forecast soundings show the airmass is drying for a time. However, a southwesterly flow remains and this will help boost the dew points some again especially after sunset as mixing decreases. Overall there is some instability however it appears the forcing is mainly lacking and therefore a dry forecast is carried. For Monday and Tuesday...A hotter airmass will be in place Monday ahead of a cold front. This will boost afternoon temperatures into at least the low to mid 90s for many areas, and this combined with elevated dew points can push heat indices to about 100 degrees for a time Monday afternoon. This will be determined primarily on how high the dew points are as some guidance wants to lower them some. Overall, a heat advisory looks to be needed for Monday. The models however show a short wave arriving in the afternoon with a surface trough also in place. There should be enough forcing combined with modest instability to result in some afternoon and evening convection especially inland from the coast. It appears that the severe weather threat is on the low side, however given ample moisture in place convection will produce locally very heavy rain. The actual cold front looks to settle through our area late Monday night and especially Tuesday. The bulk of the convection may be on Monday with the pre-frontal trough and then drying begins to occur during Tuesday as the front settles through. For Wednesday and Thursday...In the wake of the cold front, high pressure builds down with lower heights aloft. This will result in a a cooler airmass especially Wednesday with a noticeable drop in the dew points. The airmass may warm a bit on Thursday as an upper-level trough axis shifts offshore. This results in the flow aloft continuing from the northwest with some embedded short waves. As of now, the airmass looks dry enough along with some increasing anticyclonic flow aloft to preclude any convection. For Friday and Saturday...A ridge across the central part of the nation expands a bit north and east during this time frame. This results in a hotter and humid airmass building back into the area, however there is a pre-frontal trough or lee side trough in place. As the airmass destabilizes there could be enough low-level forcing to develop a few thunderstorms especially inland. An actual cold front looks to not approach until late Saturday. The heat looks to soar especially Saturday with heat indices potentially exceeding 100 degrees in many parts of the area. A mention of this will be placed into the hazardous weather outlook. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Scattered showers and thunderstorms will continue to develop along a frontal boundary/surface trough across southeast Pennsylvania, central and southern New Jersey, and portions of the Delmarva. A brief period of MVFR or IFR visibilities and/or ceilings are possible with any of these showers/thunderstorms. The majority of this convection should end by this evening, however, a second round of showers, and possible thunderstorms, may move into the area later this evening and into the overnight hours as a secondary front moves into the area. Outside of any showers/thunderstorms, VFR conditions will continue through the rest of the day into this evening. Patchy fog may develop overnight into Sunday morning, especially where any rainfall occurs. MVFR conditions are forecast, but it is possible some areas might drop into the IFR category. Any fog will burn off after the sun rises Sunday and a VFR day will then prevail. Winds this afternoon/evening will likely be highly variable at some locations due to numerous outflow boundaries, but the overall synoptic direction should be south to southeast. Winds are expected to become west to northwest on Sunday with speeds 5-10 knots. OUTLOOK... Sunday night...Other than localized late night light fog/haze, VFR conditions are expected. Southwesterly winds 5 knots or less. Monday and Tuesday...Mainly VFR. There is the chance for some showers and thunderstorms ahead of a cold front Monday afternoon and night. If the front slow down, then a few showers and thunderstorms could linger Tuesday especially south and east of KPHL. Southwesterly winds increasing to 10-15 knots Monday, becoming northwesterly Monday night and Tuesday in the wake of the cold front. Wednesday and Thursday...VFR overall. && .MARINE... Sub-Small Craft Advisory conditions will continue through tonight and Sunday, even as a frontal boundary moves across the area. South to southeast winds today should become south to southwest tonight into Sunday. Scattered showers and thunderstorms could produce locally higher winds and waves, along with dangerous lightning this afternoon and evening. OUTLOOK... Sunday night through Thursday...The winds and seas are anticipated to be below Small Craft Advisory criteria. The thunderstorm coverage late Monday and Tuesday should be isolated to scattered. However, a few of these could produce locally gusty winds. RIP CURRENTS...The rip current risk is expected to remain low through Sunday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Robertson Short Term...Robertson Long Term...Gorse Aviation...Gorse/Robertson Marine...Gorse/Robertson
Hazardous weather outlook, Jul 16, 3:47 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT SAT JUL 16 2016 NJZ001-PAZ054-055-172000- SUSSEX-CARBON-MONROE- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-172000- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS, MAINLY CLOSER TO THE INTERSTATE 95 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK IN THE 95 TO 100 DEGREE RANGE. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-172000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-172000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-172000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING, ESPECIALLY NORTH OF LITTLE EGG INLET NEW JERSEY, MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 4:38 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 PM EDT SAT JUL 16 2016 NJZ013-015-019-020-027-162115- OCEAN-WESTERN MONMOUTH-MERCER-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 438 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER... SOUTHWESTERN MONMOUTH...NORTHWESTERN OCEAN AND NORTHEASTERN BURLINGTON COUNTIES... AT 438 PM EDT...A STRONG THUNDERSTORM WAS OVER BROWNS MILLS...OR 20 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TOMS RIVER...JACKSON...BEACHWOOD...PRESIDENTIAL LAKES ESTATES... LAKEHURST...ROOSEVELT...WRIGHTSTOWN...CEDAR GLEN LAKES... CEDAR GLEN WEST...BROWNS MILLS...HOLIDAY CITY SOUTH...CLARKSBURG... CREAM RIDGE...IMLAYSTOWN...GEORGETOWN...PRESIDENTIAL LAKES... WOODRUFF...WHITING... HOLIDAY CITY-BERKELEY AND PINE RIDGE AT CRESTWOOD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3985 7459 4005 7472 4026 7442 3989 7416 TIME...MOT...LOC 2038Z 243DEG 13KT 3997 7456 SFJ
Special weather statement, Jul 16, 5:29 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 529 PM EDT SAT JUL 16 2016 NJZ017>019-022-027-162200- ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 529 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...EAST CENTRAL GLOUCESTER...NORTHWESTERN ATLANTIC AND CENTRAL BURLINGTON COUNTIES... AT 528 PM EDT...A STRONG THUNDERSTORM WAS OVER ATCO...OR 16 MILES SOUTHEAST OF GLOUCESTER CITY...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EVESHAM...VOORHEES...LINDENWOLD...HAMMONTON...BERLIN...TABERNACLE... SHAMONG...CHESILHURST...MARLTON LAKES...SICKLERVILLE... ELWOOD-MAGNOLIA...WHARTON STATE FOREST...ATSION...ATCO... WILLIAMSTOWN...TURNERSVILLE...ECHELON...MARLTON... SPRINGDALE AND GREENTREE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3974 7507 3989 7494 3985 7456 3954 7472 TIME...MOT...LOC 2128Z 284DEG 11KT 3977 7485 SFJ
Local storm report, Jul 16, 5:30 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG FREEHOLD TWP 40.22N 74.29W
07/16/2016 MONMOUTH NJ SOCIAL MEDIA
LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1601427
GORSESpecial weather statement, Jul 16, 6:01 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT SAT JUL 16 2016
NJZ013-014-019-020-026-027-162245-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
601 PM EDT SAT JUL 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONMOUTH...OCEAN AND EAST CENTRAL BURLINGTON COUNTIES...
AT 600 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WEST FREEHOLD TO OLD HALFWAY...AND MOVING EAST AT 15
MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...JACKSON...
HOWELL...BARNEGAT...TINTON FALLS...BEACHWOOD...MANASQUAN...
POINT PLEASANT BEACH...SEASIDE HEIGHTS...LAKEHURST...FARMINGDALE...
MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN WEST...
HOLIDAY CITY SOUTH...ELBERON AND ALLENWOOD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4007 7404 4006 7412 4005 7409 4005 7405
3979 7410 4001 7409 3999 7414 3999 7411
3992 7411 3981 7417 3977 7410 3978 7412
3979 7418 3978 7418 3977 7411 3974 7412
3981 7452 4028 7434 4033 7397
TIME...MOT...LOC 2200Z 270DEG 11KT 4022 7430 3988 7443
SFJSpecial weather statement, Jul 16, 6:29 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 629 PM EDT SAT JUL 16 2016 NJZ017>019-022-027-162300- ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 629 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...EAST CENTRAL GLOUCESTER...NORTH CENTRAL ATLANTIC AND WEST CENTRAL BURLINGTON COUNTIES... AT 629 PM EDT...A STRONG THUNDERSTORM WAS OVER SICKLERVILLE...OR 13 MILES SOUTHEAST OF GLOUCESTER CITY...MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EVESHAM...VOORHEES...GLASSBORO...LINDENWOLD...HAMMONTON...PITMAN... CLAYTON...BERLIN...CHESILHURST...TURNERSVILLE...MARLTON LAKES... MARLTON...ECHELON...MONROE TOWNSHIP...SICKLERVILLE...WILLIAMSTOWN... ATSION...ATCO...SPRINGDALE AND GREENTREE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3961 7500 3975 7514 3993 7490 3972 7468 TIME...MOT...LOC 2229Z 231DEG 5KT 3975 7493 SFJ
Special weather statement, Jul 16, 6:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
633 PM EDT SAT JUL 16 2016
MDZ008-012-015-019-162300-
CECIL-TALBOT-KENT-QUEEN ANNE'S-
633 PM EDT SAT JUL 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...NORTHWESTERN
TALBOT...SOUTH CENTRAL CECIL AND CENTRAL QUEEN ANNE'S COUNTIES...
AT 630 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ON THE
WESTERN SHORE OF THE CHESAPEAKE BAY...AND MOVING EAST AT 25 MPH.
IF THESE STORMS MAINTAIN STRENGTH ACROSS THE BAY...THEY COULD BE
SEVERE WITH WIND GUSTS UP TO 60 MPH AND QUARTER SIZED HAIL.
RESIDENTS ALONG THE NORTHEASTERN SHORE OF THE BAY ARE ENCOURAGED TO
KEEP AN EYE ON THE WEATHER FOR FUTURE UPDATES.
LOCATIONS IMPACTED INCLUDE...
TALBOT...CHESTERTOWN...ROMANCOKE...ROCK HALL...CECILTON...
BETTERTON...OLD TOWN...KENNEDYVILLE...STEVENSVILLE...CHESTER...
NEWTOWN...TILGHMAN ISLAND...LANGFORD...GRASONVILLE...MORGNEC...
QUEENSTOWN...GALENA...STEVENSVILLE SOUTH...DOMINION AND KINGSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3894 7636 3904 7631 3898 7628 3900 7617
3915 7628 3932 7618 3944 7599 3942 7578
3886 7626 3891 7625 3894 7628 3890 7628
3889 7629 3896 7631 3885 7634 3882 7624
3868 7634
TIME...MOT...LOC 2230Z 287DEG 25KT 3931 7634 3883 7673
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:37 PM EDT | Special Weather Statement | PHI | Burlington | 23 min |
| Jul 16, 1:57 PM EDT | Special Weather Statement | PHI | Burlington | 33 min |
| Jul 16, 1:59 PM EDT | Special Weather Statement | PHI | Monmouth | 31 min |
| Jul 16, 2:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 16, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jul 16, 2:13 PM EDT | Special Weather Statement | PHI | Mercer | 32 min |
| Jul 16, 2:35 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 7 hr |
| Jul 16, 2:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 16, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 47 min |
| Jul 16, 2:45 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 30 min |
| Jul 16, 2:59 PM EDT | Special Weather Statement | PHI | Mercer | 46 min |
| Jul 16, 3:03 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 42 min |
| Jul 16, 3:17 PM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Jul 16, 3:34 PM EDT | Special Weather Statement | PHI | Burlington | 26 min |
| Jul 16, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 52 min |
| Jul 16, 4:00 PM EDT | Special Weather Statement | PHI | Mercer | 30 min |
| Jul 16, 4:30 PM EDT | Special Weather Statement | PHI | Camden | 30 min |
| Jul 16, 4:38 PM EDT | Special Weather Statement | PHI | Ocean | 37 min |
| Jul 16, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 42 min |
| Jul 16, 4:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 26 min |
| Jul 16, 5:29 PM EDT | Special Weather Statement | PHI | Camden | 31 min |
| Jul 16, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 43 min |
| Jul 16, 6:01 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 44 min |
| Jul 16, 6:06 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 4 hr |
| Jul 16, 6:29 PM EDT | Special Weather Statement | PHI | Camden | 31 min |
| Jul 16, 6:48 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 16, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 50 min |
| Jul 16, 7:12 PM EDT | Special Weather Statement | PHI | Warren | 33 min |
| Jul 16, 7:37 PM EDT | Special Weather Statement | PHI | Camden | 23 min |
| Jul 16, 7:39 PM EDT | Special Weather Statement | PHI | Warren | 36 min |
| Jul 16, 2:20 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 25 min |
| Jul 16, 2:53 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 16, 3:12 PM EDT | Special Weather Statement | PHI | Delaware | 33 min |
| Jul 16, 3:33 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Jul 16, 7:45 PM EDT | Special Weather Statement | PHI | Monroe | 30 min |
| Jul 16, 6:42 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 33 min |
| Jul 16, 7:04 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 26 min |
| Jul 16, 7:17 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 28 min |
| Jul 16, 7:32 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 28 min |
Nearby
Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.